MathSciNet Relay Station
MathSciNet bibliographic data
MR1774763 13A35
Hochster, Melvin The tight integral closure of a set of ideals. J. Algebra 230 (2000), no. 1, 184–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement